# SDR DXTA2025062404030

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N429QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500486
- Aircraft time: 5,975 hours, 4,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE EMERGENCY EXIT SIGN LIGHT ABOVE MAIN CABIN DOOR IS INOP. RE-SECURED CONNECTOR FOR THE EMERGENCY EXIT SIGN ABOVE MAIN CABIN DOOR. EMERGENCY EXIT SIGNS OPS CHECKS GOOD AT THIS TIME, REF, EMB-505 AMM 33-50-00.
